# SDR DHL9780154C

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 SEAT TRACK CORRODED AT FS 200.  REMOVED DAMAGED SECTION OF SEAT TRACK FROM STA 200 TO 310 (110.5).  REMOVED DAMAGED SECTION OF SEAT TRACK PER SRM 53-2-3.  INSTALLED NEW SECTION PER SRM 53-2-3.
